# SDR 2008UALA00727

- Difficulty date: February 9, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 51,577 hours, 35,338 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AFT LOWER LT FUSELAGE SKIN REPLACEMENT PER SB 737-53-1168, AN EXISTING .315" DIA HOLE AND AN EXISTING .156" DIA HOLE WERE FOUND AT LAP JOINT S-20L AT BS 727+9.9.   MAJOR REPAIR: REMOVED DAMAGE. INSTALLED REPAIR DOUBLER AND TRIPLER WITH FILLERS.
